Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Isomorphisms and isometric multipliers


Author: Frank T. Birtel
Journal: Proc. Amer. Math. Soc. 13 (1962), 204-210
MSC: Primary 46.80; Secondary 42.56
MathSciNet review: 0176345
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.80, 42.56

Retrieve articles in all journals with MSC: 46.80, 42.56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1962-0176345-6
PII: S 0002-9939(1962)0176345-6
Article copyright: © Copyright 1962 American Mathematical Society